City Research Online

Items where Author is "Livieri, G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Buccheri, G., Corsi, F. ORCID: 0000-0003-2683-4479, Flandoli, F. & Livieri, G. (2021). The continuous-time limit of score-driven volatility models. Journal of Econometrics, 221(2), pp. 655-675. doi: 10.1016/j.jeconom.2020.07.042

Bormetti, G., Casarin, R., Corsi, F. ORCID: 0000-0003-2683-4479 & Livieri, G. (2019). A Stochastic Volatility Model With Realized Measures for Option Pricing. Journal of Business & Economic Statistics, doi: 10.1080/07350015.2019.1604371

This list was generated on Mon May 23 05:12:52 2022 UTC.